# SDR USAA010643

- Difficulty date: June 11, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 873/885
- Part time: 57,380 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 2.5 INCH AND 2.75 INCH, STATION 873 AND 885 ABOVER 19R.  INSTALLED DOUBLER .063 INCH CLAD 2024TB USING BLIND FASTENERS PER SRM 53-30-3 FIG 1.  (M)
